# SDR UPS99830043

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 512-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 512 TO 520, LONG 33R TO 35R, THE TORQUE BOX WEB IS CORRODED BEYOND LIMITS.  REPAIRED WEB IAW SRM 53-2-0 FIG 23.
